Alert archive / California / Frost Advisories in 2016
Frost Advisory 3, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at Mar 15, 2016, 3:05 PM PDT. It took effect at Mar 16, 2016, 4:00 AM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2016, 3:05 PM PDT (22:05 UTC)
- In effect from
- Mar 16, 2016, 4:00 AM PDT
- Expired
- Mar 16, 2016, 8:47 AM PDT
- In force
- 5 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
400 WWUS76 KEKA 152205 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 305 PM PDT TUE MAR 15 2016 CAZ076-161600- /O.NEW.KEKA.FR.Y.0003.160316T1100Z-160316T1600Z/ MENDOCINO INTERIOR- 305 PM PDT TUE MAR 15 2016 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM PDT WEDNESDAY. * LOW TEMPERATURES...MID 30S. * LOCATIONS INCLUDE...COVELO...POTTER VALLEY...WILLITS AND LAYTONVILLE. * FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT HTTP://WWW.WRH.NOAA.GOV/MAP... PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
1 follow-up statement
406 WWUS76 KEKA 161547 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 847 AM PDT WED MAR 16 2016 CAZ076-161700- /O.CAN.KEKA.FR.Y.0003.000000T0000Z-160316T1600Z/ MENDOCINO INTERIOR- 847 AM PDT WED MAR 16 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE FROST ADVISORY. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Mar 15, 4:32 AM PDT, 10 hours 33 minutes earlier.
Area forecast discussion, Mar 15, 4:32 AM PDT, 10 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
432 AM PDT TUE MAR 15 2016
.SYNOPSIS...BUILDING HIGH PRESSURE WILL BRING WARMING TEMPERATURES
AND DRY WEATHER OVER THE NEXT FEW DAYS. RAIN CHANCES WILL RETURN
THIS WEEKEND AND EARLY NEXT WEEK AS HIGH PRESSURE BREAKS DOWN AND
ALLOWS UPPER LEVEL DISTURBANCES TO IMPACT THE AREA.
&&
.DISCUSSION...HIGH PRESSURE WILL BUILD OVER THE PACIFIC NORTHWEST
OVER THE NEXT FEW DAYS BRINGING WARMING TEMPERATURES AND MOSTLY
DRY WEATHER TO NORTHERN CALIFORNIA. MID TO UPPER LEVEL CLOUDS WILL
STREAM ACROSS THE REGION EARLY TODAY. THERE WILL BE A CHANCE FOR A
LIGHT RAIN SHOWER THIS MORNING BUT MOSTLY ACROSS DEL NORTE
COUNTY. THEN CLOUD COVER SHOULD DIMINISH TONIGHT AS THE MOIST
ZONAL FLOW DRIES OUT WITH BUILDING HIGH PRESSURE. WEDNESDAY AND
THURSDAY SHOULD BE VERY PLEASANT WITH MOSTLY SUNNY SKIES AND
REGION WIDE TEMPERATURES IN THE 60S AND 70S. THERE WILL BE A
POSSIBILITY FOR SOME COASTAL AND VALLEY CLOUDS TO DEVELOP EARLY
WEDNESDAY AND THURSDAY MORNING BUT DRY EASTERLY FLOW OVERNIGHT
SHOULD HELP KEEP THIS MINIMAL.
A CHANCE FOR RAIN WILL RETURN THIS WEEKEND THROUGH EARLY NEXT
WEEK AS THE UPPER RIDGE BEGINS TO BREAK DOWN WITH THE APPROACH OF
A DEEP TROUGH OVER THE EASTERN PACIFIC. THIS WILL CAUSE A COOLING
TREND IN TEMPERATURES AND CLOUD COVER TO INCREASE ACROSS THE
REGION THROUGH THE WEEKEND. MODELS CONTINUE TO SHOW THE
POSSIBILITY FOR MULTIPLE SHORTWAVES IMPACTING THE REGION FROM
FRIDAY NIGHT THROUGH TUESDAY. THE FIRST WAVE COMES IN THE FORM OF
A WEAKENING FRONT FRIDAY NIGHT...WITH A MORE SUBSTANTIAL SYSTEM
FOR SUNDAY AND MONDAY. AS OF NOW PRECIPITATION TOTALS FOR FRIDAY
AND SATURDAY LOOK TO BE VERY LIGHT THAT IS IF ANY FALLS AT ALL. I
AM STILL VERY SKEPTICAL FOR THESE TWO DAYS AS THE RIDGE WILL HAVE
THE CAPABILITY OF OBLITERATING THESE WEAK FRONTS. THE SYSTEM FOR
SUNDAY AND MONDAY LOOKS MORE POTENT AND CAPABLE OF DROPPING AN
INCH OR TWO OF RAIN. CONFIDENCE REMAINS LOW THIS FAR IN ADVANCE
SO KEPT POPS LOWER ON FRIDAY AND SATURDAY BUT INCREASED POPS JUST
ABOVE CLIMO LATE IN THE WEEKEND. KML
&&
.AVIATION...MULTI-LAYERED CLOUDINESS CONTINUES TO STREAM OVER THE
AREA. MUCH OF THE CLOUDS HAVE BEEN IN THE MID LAYERS ALTHO CLOUD
HEIGHTS AS LOW AS 6 KFT HAVE BEEN REPORTED AT KCEC. HIGHER CLOUDS
COVERED KUKI EARLIER IN THE NIGHT...BUT THESE CLOUDS ARE CURRENTLY
SHIFTING SE. SOME GROUND FOG REMAINS POSSIBLE AT KUKI IF IT CAN
DEVELOP DURING THE CLOUD BREAKS. A FEW LIGHT SHOWERS ARE POSSIBLE
NEAR KCEC DURING THE MORNING HOURS. WINDS WILL BE LIGHT. /SEC
&&
.MARINE...HE FORECAST WILL BE DOMINATED BY SWELL. THE CURRENT W TO
NW SWELL TRAIN WILL GRADUALLY SUBSIDE OVER THE NEXT COUPLE OF DAYS.
THE SMALL CRAFT ADVISORY FOR THIS SWELL HAS BEEN EXTENDED FOR A FEW
MORE HOURS INTO THIS EVENING ACROSS THE WATERS. A FRESH BATCH OF W
SWELL WILL ARRIVE LATE IN THE WEEK. WINDS WILL BE GENERALLY LIGHT
THRU THE PERIOD. HOWEVER...NORTHERLY WINDS ARE EXPECTED TO INCREASE
WEDNESDAY AFTERNOON AND EVENING AS HIGH PRESSURE BUILDS OVER THE E
PACIFIC AND AN INLAND THERMAL TROF SHARPENS. WINDS MAY REACH
ADVISORY CRITERIA IN THE OFFSHORE WATERS...BUT THE WIND INCREASE
WILL BE SHORT-LIVED WITH LIGHTER WINDS RETURNING BY LATE WEEK.
&&
.HYDROLOGY...RAIN HAS PRETTY MUCH COME TO A HALT WITH DRY WEATHER
EXPECTED TO PREVAIL OVER THE NEXT FEW DAYS. THE EEL RIVER AT
FERNBRIDGE IS THE ONLY REMAINING RIVER IN MONITOR STAGE IS AND
FORECAST TO FALL BELOW MONITOR STAGE LATER THIS MORNING. PLEASE
VISIT WWW.CNRFC.NOAA.GOV FOR DETAILS ON RIVER FORECASTS.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
FROST ADVISORY UNTIL 9 AM PDT THIS MORNING FOR CAZ076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR
PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
FOR FORECAST ZONE INFORMATION
SEE FORECAST ZONE MAP ONLINE:
HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNGHazardous weather outlook, Mar 15, 10:54 AM PDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 1054 AM PDT TUE MAR 15 2016 CAZ001>004-076-161800- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1054 AM PDT TUE MAR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in California, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.